# SDR QXEA200800715

- Difficulty date: July 10, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 17,606 hours, 12,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 667
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - CORROSION AT RT INBOARD SEAT TRACK AT STATION 667.00 BLENDED AREA.  MATERIAL REMOVED WITHIN LIMITS OF REO 670-53-00-012.  ALODINED TRACK.  (A)
